Hydroxycuts Side Effects
Posted by Denise on July 11, 19100 at 11:10:47:
In Reply to: Hydroxycuts posted by Denise on July 06, 19100 at 09:02:08:
I can speak for experience now and what an experience I want to forget and NEVER go through again. I can only speak for myself for that each individual can be affected in different ways. But once I got off the hydroxycuts I started this migraine like headache the next day. The fifth day was the worse, so I called the 800 number on the hydroxycuts bottle and asked what was going on with me. Actually I called twice. The first time I called the lady said that my body is "coming down" from the product and would have a headache for a day or two. But I told her I'm going on my fifth day with a headache and my heart was racing now and again. She said she has no explanation and the way I was feeling shouldn't have been this long. She suggested I go see a physician. The second time I called another lady said it would take 5-8 days for my body to "come down." She said my body was "pheening" for hydroxycuts because for one I've been taking them for 10 weeks. By the sixth day I was feeling a little better, but I'll tell you this, I was out of work for a week! My vision became blurred, my heart raced every now and again throughout the day. NEVER again will I take any supplements! Scary ordeal to go through! It's been over a week and I still have a mild headache! NEVER EVER AGAIN!
Only on H&F:
Read Diet Reviews Here